A list of my publications.

10. A. Biswas, J. Hudson, A. Larios, and Y. Pei, Continuous data assimilation for the magneto-hydrodynamic equations in 2D using one component of the velocity and magnetic fields. (Accepted for publication in Asymptotic Analysis.) (2017) [pdf]

9. A. Larios, Y. Pei, On the local well-posedness and a Prodi-Serrin type regularity criterion of the three-dimensional MHD-Boussinesq system without thermal diffusion. J. Differential Equations. 263 (2017), no. 2, 1419-1450. [arXiv]

8. A. Larios, B. Wingate, M. Petersen, E. S. Titi, The Euler-Voigt equations and a computational investigation of the finite-time blow-up of solutions to the 3D Euler Equations (accepted for publication in Theor. Comp. Fluid Dyn.) (2017) [arXiv]

7. A. Biswas, C. Foias, and A. Larios, On the Attractor for the Semi-Dissipative Boussinesq Equations. Ann. Inst. H. Poincaré Anal. Non Linéaire. 34 (2017), no. 2, 381-405. [arXiv]

6. A. Larios, E.S. Titi, Some Paradigms on The Effect Of Boundary Conditions On The Global Regularity and Singularity Of Non-Linear Partial Differential Equations. Recent progress in the theory of the Euler and Navier-Stokes equations, 96–125, London Math. Soc. Lecture Note Ser., 430, Cambridge Univ. Press, Cambridge, 2016.[arXiv]

5. J.-L. Guermond, A. Larios, T. Thompson, Validation of an entropy-viscosity model for large eddy simulation. Direct and Large-Eddy Simulation IX, ERCOFTAC Series, 20 (2015), 43-48 [pdf] [link]

4. A. Larios and E.S. Titi, Higher-order global regularity of an inviscid Voigt-regularization of the three-dimensional inviscid resistive magnetohydrodynamic equations. J. Math. Fluid Mech. 16 (2014), no. 1, 59-76. [pdf]

3. A. Larios, E. Lunasin, and E.S. Titi, Global well-posedness for the 2D Boussinesq system without heat diffusion and with either anisotropic viscosity or inviscid Voigt-α regularization. J. Differ. Equations. 255 2636-2654, 2013. [pdf]

2. P. Kuberry, A. Larios, L.G. Rebholz, N.E. Wilson, Numerical approximation of the Voigt regularization of incompressible Navier-Stokes and magnetohydrodynamic flows, Computers & Mathematics with Applications 64(8) (2012), 2647-2662. [pdf]

1. A. Larios and E.S. Titi, On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic modelsi, Discrete and Continuous Dynamical Systems B, 14(2) (2010), 603-627. (An invited article for a special issue in honor of Professor P. Kloeden on the occasion of his 60th birthday) [pdf]